On analyticity in homogeneous first order partial differential equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 4, pp. 719-723
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1976_4_3_4_719_0,
author = {Lewy, Hans},
title = {On analyticity in homogeneous first order partial differential equations},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {719--723},
year = {1976},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 3},
number = {4},
mrnumber = {430503},
zbl = {0335.35025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_4_719_0/}
}
TY - JOUR AU - Lewy, Hans TI - On analyticity in homogeneous first order partial differential equations JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1976 SP - 719 EP - 723 VL - 3 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_4_719_0/ LA - en ID - ASNSP_1976_4_3_4_719_0 ER -
%0 Journal Article %A Lewy, Hans %T On analyticity in homogeneous first order partial differential equations %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1976 %P 719-723 %V 3 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_4_719_0/ %G en %F ASNSP_1976_4_3_4_719_0
Lewy, Hans. On analyticity in homogeneous first order partial differential equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 4, pp. 719-723. http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_4_719_0/